Avatar_universal
clomide
hi im on my 3rd cycle of clomid 50g im now 7days late for my period but im having a brown discharge with i go to the loo , im having cramping and a negative pregnancy test result what should i do?
Cancel
1 Answers
Page 1 of 1
1756475_tn?1330542313
Its not uncommon for Clomid to make your cycles longer.  wait a few more days and then you can test again.
Comment
Cancel
1756475_tn?1330542313
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
clomide
Submit Answer
A
A
Recent Activity
134578_tn?1446090952
Blank
AnnieBrooke commented on need a title -
1 hr ago
2066718_tn?1431147169
Blank
TTC2006 commented on LONG, but I need inpu...
2 hrs ago
1383908_tn?1450124715
Blank
Sheaby commented on LONG, but I need inpu...
2 hrs ago
Blank
Weight Tracker
Track your weight throughout your pregnancy
Start Tracking Now
Blank
Pregnancy Tracker
Track your pregnancy
Start Tracking Now
Pregnancy: Ages 18-24 Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank